Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Continuous headache, nausea, lack of concentration. Relief on wearing specs. Causes?

Hello, I having some continues headache but it stopped after wearing specs. 3 week before my middle head strongly hurt passing through a small gate. I havent felt any problems, but after 3 days i having headaches , omitting feels, no more concentrations and something very bad. Please help me i have to sole this asap. I dot know this symptoms are after the hurt. Is this a beginning of brain tumor?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having headache with nausea following a injury to the head.
These symptoms are unlikely to be because of brain tumor but since you had an injury and you are having headaches and vomiting need to rule out raised intracranial tension as a cause for headache.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Thu, 1 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor